The Paralympic Games

Jobling A. (2012) The Paralympic Games. International Journal of Disability, Development and Education, 59 3: 225-229. doi:10.1080/1034912X.2012.697710

Author Jobling A.
Title The Paralympic Games
Journal name International Journal of Disability, Development and Education   Check publisher's open access policy
ISSN 1034-912X
Publication date 2012-09-01
Year available 2012
Sub-type Article (original research)
DOI 10.1080/1034912X.2012.697710
Open Access Status Not Open Access
Volume 59
Issue 3
Start page 225
End page 229
Total pages 5
Place of publication Oxon United Kingdom
Publisher Routledge
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Education Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Nov 2013, 17:04:37 EST by System User on behalf of School of Education